# SDR SWAA2024092023353

- Difficulty date: August 6, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE OF FWD CARGO COMPARTMENT 2024-489158<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: B23353969; DUE DATE: 17-MAR-25.;[02] TOOL USED: RADIOMETER PHOTOMETER HIGH TECH SUPPLIES; P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: DEC-07-2024;[03] REPAIRED CENTER (MIDDLE) SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM TASK 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4. C; STEPS (2) AND (4) TO (7); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED CENTER (MIDDLE) SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM TASK 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4. C; STEPS (2) AND (4) TO (7); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
